Nil-manifolds as links of isolated singularities
Compositio Mathematica, Volume 84 (1992) no. 1, p. 91-99
@article{CM_1992__84_1_91_0,
     author = {Hain, Richard M.},
     title = {Nil-manifolds as links of isolated singularities},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {1},
     year = {1992},
     pages = {91-99},
     zbl = {0767.57010},
     mrnumber = {1183566},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_1_91_0}
}
Hain, Richard M. Nil-manifolds as links of isolated singularities. Compositio Mathematica, Volume 84 (1992) no. 1, pp. 91-99. http://www.numdam.org/item/CM_1992__84_1_91_0/

[1] A. Beilinson, J. Bernstein and P. Deligne: Faiseaux pervers, Asterisque 100 (1983), 5-171. | Zbl 0536.14011

[2] P. Deligne: Théorie de Hodge II, Publ. IHES 40 (1971), 5-58. | Numdam | MR 498551 | Zbl 0219.14007

[3] A. Durfee and R. Hain: Mixed Hodge structures on the homotopy of links, Math. Ann. 280 (1988), 69-83. | MR 928298 | Zbl 0617.14012

[4] P. Griffiths and J. Harris: Principles of Algebraic Geometry, Wiley-Interscience, New York, 1978. | MR 507725 | Zbl 0408.14001

[5] P. Hilton and U. Stammbach: A Course in Homological Algebra, Springer-Verlag, 1971. | MR 346025 | Zbl 0238.18006

[6] J. Morgan: The algebraic topology of smooth algebraic varieties, Publ. IHES 48 (1978), 137-204; correction, Publ. IHES 64 (1986), 185. | Numdam | MR 516917 | Zbl 0401.14003 | Zbl 0617.14013

[7] V. Navarro Aznar: Sur la théorie de Hodge des variétés algébriques à singularités isolées, Asterisque 130 (1985), 272-307. | MR 804059 | Zbl 0599.14007

[8] V. Navarro Aznar: Sur la théorie de Hodge-Deligne, Invent. Math. 90 (1987), 11-76. | MR 906579 | Zbl 0639.14002

[9] K. Nomizu: On the cohomology of compact homogeneous spaces of nilpotent Lie groups, Ann. of Math. 59 (1954), 167-189. | MR 64057 | Zbl 0058.02202

[10] D. Sullivan: Infinitesimal computations in topology, Publ. IHES 47 (1977), 269-331. | Numdam | MR 646078 | Zbl 0374.57002

[11] P. Wagreigh: Singularities of complex surfaces with solvable local fundamental group, Topology 11 (1971), 51-72. | MR 285536 | Zbl 0204.56404